# SDR HNAA2024121001177

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 51,525 hours, 48,605 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON TAKEOFF ROLL BETWEEN 70 AN 90 KIAS.  MEL   09DEC24  17:29  BGR  C34420  78-2 ENG 1 OR 2 REV DISAGREE MESSAGES    ROA  DEINHIBITED #100 ICU AND #100 T/R. OPERATED T/R'S SEVERAL TIMES CND FAULT. T/R ICU FAIL ON CMC, T/S IAW FIM 78-30-00-810-802. R/R'D DAU2 AS PERCAUTION IAW MM 31-41-01-04, OPS CK GOOD CLEAR MEL.
